Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 17, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Jun 12, 2010, 8:30 PM EDT for Johnson County, Morgan County, Indiana. It was in force for 35 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 8:30 PM EDT (00:30 UTC)
- Expired
- Jun 12, 2010, 9:05 PM EDT
- In force
- 35 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Johnson County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 23 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:35 PM EDT | TSTM WND DMG | 1 N Martinsville, IN | SEVERAL TREES DOWN AT 1959 BLUE BLUFF RD. |
| Jun 12, 8:35 PM EDT | TSTM WND DMG | 2 Nnw Martinsville, IN | MULTIPLE HOMES WITH TREES DOWN ON THEM. MULTIPLE BIG TREES UPROOTED. DAMAGE OCCURRED IN LAKE EDGEWOOD AREA. |
| Jun 12, 8:35 PM EDT | TSTM WND DMG | Martinsville, IN | 6 INCH TREE LIMB DOWN 2 MILES EAST OF STATE ROUTE 37 ON STATE ROUTE 44 |
| Jun 12, 8:45 PM EDT | TSTM WND DMG | Martinsville, IN | 8-INCH TREE LIMB DOWN IN DOWNTOWN |
| Jun 12, 8:47 PM EDT | TSTM WND GST 64 | Waverly, IN | MEASURED AT INTERSECTION OF SR144 AND SR67 |
| Jun 12, 9:00 PM EDT | TSTM WND GST 55 | 6 Ne Martinsville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2702 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393 WFUS53 KIND 130030 TORIND INC081-109-130115- /O.NEW.KIND.TO.W.0017.100613T0030Z-100613T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 830 PM EDT SAT JUN 12 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * TORNADO WARNING FOR... JOHNSON COUNTY IN CENTRAL INDIANA... CENTRAL MORGAN COUNTY IN CENTRAL INDIANA... * UNTIL 915 PM EDT * AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MARTINSVILLE...OR 20 MILES NORTH OF BLOOMINGTON...AND MOVING EAST AT 45 MPH. * THIS DANGEROUS STORM WILL BE NEAR... MARTINSVILLE AND CENTERTON AROUND 835 PM EDT... BETHANY AND BROOKLYN AROUND 840 PM EDT... WAVERLY AROUND 845 PM EDT... BARGERSVILLE AND TRAFALGAR AROUND 855 PM EDT... FRANKLIN...WHITELAND AND NEW WHITELAND AROUND 900 PM EDT... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 86 AND 99. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3963 8597 3939 8598 3937 8655 3953 8658 TIME...MOT...LOC 0030Z 260DEG 39KT 3945 8648 $$ RYAN
3 follow-up statements
532 WWUS53 KIND 130036 RRA SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 836 PM EDT SAT JUN 12 2010 INC081-109-130115- /O.CON.KIND.TO.W.0017.000000T0000Z-100613T0115Z/ JOHNSON-MORGAN- 836 PM EDT SAT JUN 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN MORGAN AND JOHNSON COUNTIES UNTIL 915 PM EDT... AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MARTINSVILLE...OR 21 MILES NORTH OF BLOOMINGTON...MOVING EAST AT 45 MPH. THIS DANGEROUS STORM WILL BE NEAR... BETHANY AND BROOKLYN AROUND 840 PM EDT... WAVERLY AROUND 845 PM EDT... BARGERSVILLE AND TRAFALGAR AROUND 855 PM EDT... FRANKLIN...WHITELAND AND NEW WHITELAND AROUND 900 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3937 8647 3954 8649 3963 8597 3939 8598 TIME...MOT...LOC 0035Z 260DEG 39KT 3946 8641 $$ RYAN
416 WWUS53 KIND 130051 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 851 PM EDT SAT JUN 12 2010 INC081-109-130115- /O.CON.KIND.TO.W.0017.000000T0000Z-100613T0115Z/ JOHNSON-MORGAN- 851 PM EDT SAT JUN 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN MORGAN AND JOHNSON COUNTIES UNTIL 915 PM EDT... AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES WEST OF FRANKLIN...OR 20 MILES SOUTH OF INDIANAPOLIS...MOVING EAST AT 45 MPH. IN ADDITION...A WIND GUST OF 64 MPH WAS MEASURED AT 847 PM EDT NEAR THE INTERSECTION OF STATE ROUTES 67 AND 144 ON THE EAST SIDE OF MARTINSVILLE WITH THIS STORM. THIS DANGEROUS STORM WILL BE NEAR... BARGERSVILLE AND TRAFALGAR AROUND 855 PM EDT... FRANKLIN...WHITELAND AND NEW WHITELAND AROUND 900 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3938 8640 3956 8640 3963 8597 3939 8598 TIME...MOT...LOC 0050Z 260DEG 39KT 3949 8620 $$ RYAN
200 WWUS53 KIND 130105 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 905 PM EDT SAT JUN 12 2010 INC081-109-130113- /O.CAN.KIND.TO.W.0017.000000T0000Z-100613T0115Z/ JOHNSON-MORGAN- 905 PM EDT SAT JUN 12 2010 ...THE TORNADO WARNING FOR EASTERN MORGAN AND JOHNSON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO EASTERN JOHNSON COUNTY AND IS NO LONGER EXHIBITING ROTATION. HOWEVER WIND GUSTS TO 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN JOHNSON COUNTY UNTIL 945 PM EDT. LAT...LON 3938 8640 3956 8640 3963 8597 3939 8598 TIME...MOT...LOC 0103Z 260DEG 39KT 3951 8602 $$ RYAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 12, 7:17 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 12, 7:17 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 717 PM EDT SAT JUN 12 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... WARM AND HUMID CONDITIONS WILL PERSIST INTO THE EARLY PART OF THE WEEK. PERIODIC CHANCES FOR THUNDERSTORMS WILL ALSO CONTINUE AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE REGION. THE FRONT WILL FINALLY DROP SOUTH OF THE REGION BY TUESDAY NIGHT. && .NEAR TERM /REST OF THE AFTERNOON AND TONIGHT/... THUNDERSTORMS ARE FIRING QUICKLY IN VICINITY OF AN OLD OUTFLOW BOUNDARY GRAZING THE NORTHWEST FORECAST AREA AT 18Z. EVEN WITH THE RAIN AND EXTENSIVE CLOUD COVER EARLIER THIS MORNING...TEMPERATURES HAVE WARMED QUICKLY AS SKIES HAVE BECOME PARTLY CLOUDY. MUCH OF THE FORECAST AREA HAS CLIMBED WELL INTO THE 80S...WITH LOWER 90S OVER FAR SOUTHWEST COUNTIES. COMBINED WITH DEWPOINTS IN THE MID AND UPPER 70S...CONDITIONS ARE EXTREMELY OPPRESSIVE THIS AFTERNOON. ALL SORTS OF ITEMS TO TALK ABOUT IN THE NEAR TERM. MAIN FOCUS REMAINS ON THUNDERSTORM POTENTIAL AND CONCERNS FOR SEVERE WEATHER AND HEAVY RAINFALL. SECONDARY FOCUS ALSO ON FIRST HEAT HEADLINES OF THE YEAR IN SOUTHWEST FORECAST AREA WHERE HEAT INDICES ARE NEAR OR JUST ABOVE 100 DEGREES. HAVE LARGELY TRENDED TOWARDS BULK OF THE NEAR TERM GUIDANCE AVAILABLE LED BY THE RAPID REFRESH AND THE RUC. AS MENTIONED...CONVECTION HAS BEGUN TO DEVELOP OVER NORTHWEST QUADRANT OF THE FORECAST AREA AS CONVECTIVE TEMPS HAVE BEEN ACHIEVED. MESOANALYSIS INDICATING THAT COMBINATION OF DIURNAL HEATING AND MOISTURE CONTRIBUTING TO HIGH INSTABILITY VALUES...WITH AN AXIS OF MLCAPES NOW AROUND 3000 J/KG AND SBCAPES APPROACHING 4000 J/KG INTO WESTERN COUNTIES. WITH CURRENT CONVECTION DEVELOPING ON EDGE OF SLIGHTLY HIGHER BL SHEAR VALUES NEAR 30KTS...SHOULD SEE CONTINUED DEVELOPMENT THROUGH THE AFTERNOON WITH POSSIBILITY FOR CONVECTION TO EXPAND SOUTHEAST FURTHER INTO THE FORECAST AREA. CURRENT RADAR AND VISIBLE SATELLITE BOTH HINT AT A LEFTOVER BOUNDARY FROM MORNING STORMS EXTENDING FROM NW TO SE ACROSS THE FORECAST AREA TO CONVECTION OVER SOUTHERN OHIO AND NORTHERN KENTUCKY. THIS MAY SERVE AS AN ADDITIONAL ENHANCER FOR THUNDERSTORMS TO DEVELOP THROUGH THE AFTERNOON. THUNDERSTORMS WILL BE MOST CAPABLE OF WET MICROBURSTS WITH POSSIBLE DAMAGING WINDS AND LARGE HAIL. WILL MAINTAIN LIKELY POPS INTO THE EVENING OVER NORTHERN HALF OF FORECAST AREA WITH SLIGHTLY LOWER POPS FURTHER SOUTH. WITH LOSS OF HEATING ONCE THE SUN GOES DOWN...CONVECTION SHOULD DECREASE IN COVERAGE AND INTENSITY. HOWEVER...PRESENCE OF WEAK RIPPLES OF ENERGY RIDING THROUGH THE ZONAL FLOW ALOFT AND DEEP MOISTURE WITH PWATS REMAINING IN VICINITY OF 2 INCHES ALL NIGHT. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL NOT ONLY THIS AFTERNOON BUT OVERNIGHT AND MAY CAUSE LOCALIZED FLOODING. GREATEST SUSCEPTIBILITY FOR FLOODING AT THIS POINT IN TIME LOOKS TO BE SOUTHEAST OF THE INDY METRO WHERE NEARLY 2 INCHES FELL EARLY THIS MORNING AND FFG VALUES ARE NOW QUITE LOW. NO PLANS TO ISSUE A FLASH FLOOD WATCH AT THIS POINT IN TIME BUT WILL NEED TO MONITOR CLOSELY. WILL MAINTAIN HIGH CHANCE POPS OVERNIGHT. HEAT ADVISORY WILL RUN UNTIL 23Z FOR EXPECTED HEAT INDICES BETWEEN 100 AND 105 DEGREES OVER SOUTHWEST COUNTIES. AS TEMPERATURES FALL BACK THROUGH THE 80S...HEAT INDICES WILL DROP BELOW ADVISORY LEVEL THIS EVENING. TEMPS...CONSIDERING THE CURRENT DEWPOINTS...WARMER MOS GUIDANCE LOOKS REASONABLE FOR LOWS TONIGHT. LOW TO MID 70S WILL BE COMMON BY SUNDAY MORNING. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... FOCUS CONTINUES TO BE ON RAIN CHANCES AND PLACEMENT OF THE BOUNDARY...AND THE SUBSEQUENT IMPACTS TO TEMPS. HAVE GENERALLY FOLLOWED THE SREF FOR MOST OF THE MAIN DETAILS THROUGH THE PERIOD. STAGNANT PATTERN AS DEEP UPPER TROUGH REMAINS OVER THE INTERMOUNTAIN WEST WITH STRONG RIDGING ALOFT CENTERED JUST SOUTH OF CENTRAL INDIANA. THIS WILL KEEP THE REGION ON THE PERIPHERY OF THE RIDGE...MAINTAINING A CONTINUED SURGE OF DEEP LOW LEVEL MOISTURE FROM THE SOUTHWEST AND NOT ALLOWING THE FRONTAL BOUNDARY TO PROGRESS ANY FURTHER SOUTH OF THE FORECAST AREA UNTIL THE UPPER LEVEL FLOW PATTERN CHANGES. THE TROUGH IN THE WEST WILL BEGIN TO LIFT OUT MONDAY AND AS IT DOES...THE RIDGE WILL BREAK DOWN. THE RESULT SHOULD BE A SLOW BUT STEADY MOVEMENT SOUTH TO THE FRONTAL BOUNDARY ACROSS THE FORECAST AREA MONDAY AND TUESDAY...POSSIBLY DROPPING SOUTH OF THE OHIO RIVER BY TUESDAY NIGHT. FORECAST WILL LARGELY REMAIN UNCHANGED UNTIL THAT POINT IN TIME...WITH CHANCES FOR THUNDERSTORMS AT ANY TIME DURING THE SHORT TERM. WHILE MODEL GUIDANCE REMAINS IN DECENT AGREEMENT WITH RESPECT TO THE MAIN FEATURES...THE DETAILS ARE FUZZY IN SUCH AN UNSETTLED PATTERN. HAVE INSERTED LIKELY POPS ONLY ON SUNDAY NIGHT WHERE MODEL CONSENSUS FAVORING A SURFACE WAVE TO RIDE THE BOUNDARY AS IT DROPS INTO THE FORECAST AREA. THE PRESENCE OF THE LOW SHOULD ENABLE A GREATER COVERAGE OF CONVECTION ACROSS THE REGION AND HENCE MY CONFIDENCE IS A BIT HIGHER IN POPS AT THIS TIME. OTHERWISE...WILL KEEP POPS AT 40-50 THROUGHOUT MUCH OF THE SHORT TERM. WHILE SEVERE THREAT LOOKS GREATEST ON SUNDAY AS THE FRONT SIDLES INTO THE REGION...POTENTIAL FOR STORMS TO BE SEVERE ESSENTIALLY EXISTS THROUGHOUT THE PERIOD. DAMAGING WINDS WILL CONTINUE TO BE THE MAIN THREAT FROM STORMS WITH LARGE HAIL A POSSIBILITY AS WELL. WITH NO SIGNIFICANT CHANGE TO THE AIRMASS EXPECTED UNTIL THE FRONT CAN MAKE A MORE CONCERTED PUSH SOUTH THROUGH THE AREA LATER ON TUESDAY. WITH PWATS REMAINING NEAR 2 INCHES...STORMS WILL BE CAPABLE OF TORRENTIAL RAINFALL AND HAVE MAINTAINED A HEAVY RAIN MENTION IN THE ZONES/GRIDS THROUGH MONDAY. TEMPS...WITH SUCH UNCERTAINTY ON TIMING OF PRECIP AND CLOUDS... FORECASTING HIGHS SUNDAY AND MONDAY REMAIN TRICKY. WITH THE LOW CONFIDENCE...FEEL BEST COURSE IS TO HOLD VERY CLOSE TO MOS GUIDANCE BOTH DAYS. THIS COULD MEAN AN OPPORTUNITY FOR SOME AREAS SOUTH OF I-70 TO MAKE A RUN INTO THE LOWER 90S...ESPECIALLY ON SUNDAY. WITH DEWPOINTS REMAINING IN THE 70S HEAT HEADLINES MAY BE NEEDED ONCE AGAIN SUNDAY. WILL CONTINUE TO MONITOR. WENT SLIGHTLY COOLER MONDAY AND TUESDAY WITH THE BOUNDARY IN THE AREA. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MODELS GENERALLY CONCUR ABOUT WEAK FRONT REMAINING OVER AREA INTO THURSDAY. THEN IT WILL BE PUSHED TO THE NORTH AS BERMUDA HIGH MOVES IN AND ESTABLISHES A VERY WARM HUMID FLOW. BASED ON RECENT HISTORY...TEMPERATURES IN THE AIR WE WILL BE IN SHOULD BE NEAR HIGH END OF ENSEMBLE MOS. THIS ABOUT A CATEGORY WARMER THAN HPC ON WEDNESDAY AND THURSDAY...BUT CLOSE TO THEM LATER IN THE PERIOD. CHANCE POPS INTO THURSDAY DUE TO ACTION OF FRONT. THEN A LITTLE DRIER WITH BEST CHANCE OF PRECIPITATION DURING DAYTIME PERIODS AS HIGH MOVES IN. WILL BE CLOSE TO HPC ON THE POPS. && .AVIATION.../DISCUSSION FOR THE 13/00Z TAFS/ EXTREMELY WARM AND HUMID AIRMASS IN PLACE ACROSS THE SITES...WITH A LINE OF STRONG THUNDERSTORMS CURRENTLY MARCHING EASTWARD...HAVING ALREADY IMPACTED LAF...TO IMPACT HUF SHORTLY...AND IND/BMG PERHAPS WITHIN THE FIRST FEW HOURS OF THE PERIOD. CEILINGS WILL REMAIN VFR THROUGH THE PERIOD...ALTHOUGH WITH QUITE A BIT OF PRECIP POSSIBLE THIS EVENING...SOME POSSIBILITY EXISTS OF BRIEF IFR/MVFR CIGS NEAR DAYBREAK. HAVE HINTED AT THIS WITH SCATTERED LAYER LATE TONIGHT 005-010. CLOUDS SHOULD PREVENT WIDESPREAD DENSE FOG...BUT MVFR/POSSIBLE HIGH END IFR FOG EXPECTED TO FORM. IND...AS LEAST FOG PRONE SITE OF THE FOUR...SHOULD REMAIN HIGHEST...NEAR 5SM...WITH 2-3SM AT OUTLYING SITES. HAVE INCLUDED CB THROUGHOUT THE PERIOD AS CONVECTIVE SHOWERS/TS COULD FORM AT ESSENTIALLY ANY TIME WITH BOUNDARY IN THE AREA AND EXTREMELY WARM MOIST AIRMASS IN PLACE. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM....KWIATKOWSKI AVIATION...NIELD
Hazardous weather outlook, Jun 12, 2:56 PM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 256 PM EDT SAT JUN 12 2010 INZ021-030-031-036>042-045>049-052>057-062>065-070>072-131000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-131000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-067-131000- SULLIVAN-KNOX- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-068-069-131000- GREENE-DAVIESS-MARTIN- 256 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Jun 12, 7:21 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 3 SW CRAWFORDSVILLE 40.01N 86.94W
06/12/2010 M64 MPH MONTGOMERY IN TRAINED SPOTTER
NEAR LAKE HOLIDAY
&&
JHLocal storm report, Jun 12, 7:34 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG SW RAINSVILLE 40.42N 87.32W
06/12/2010 WARREN IN LAW ENFORCEMENT
TREES DOWN AND HIGH WATER REPORTED ALONG ROCKY FORD ROAD
IN THE BRISCOE ROAD AREA. NO FURTHER INFO. AVAIL.
&&
HEROLDLocal storm report, Jun 12, 7:37 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLOOD 1 NW RAINSVILLE 40.43N 87.33W
06/12/2010 WARREN IN LAW ENFORCEMENT
HIGH WATER REPORTED ON COUNTY ROAD 850 NORTH. NO DETAILS
AVAIL.
&&
HEROLDLocal storm report, Jun 12, 8:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
06/12/2010 BOONE IN TRAINED SPOTTER
POWER LINES DOWN
&&
HEROLDLocal storm report, Jun 12, 8:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
06/12/2010 M63 MPH BOONE IN TRAINED SPOTTER
&&
HEROLDLocal storm report, Jun 12, 8:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/12/2010 HOWARD IN AMATEUR RADIO
6 INCH TREE LIMB DOWN
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 30 min |
| Jun 12, 8:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 60 min |
| Jun 12, 8:24 PM EDT | Tornado Warning | IND | Johnson, Morgan | 21 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 44 min |
| Jun 12, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Shelby | 40 min |
| Jun 12, 9:19 PM EDT | Areal Flood Advisory | IND | Johnson | 3 hr |
| Jun 12, 9:19 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jun 12, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Henry, Jennings, Rush | 51 min |
| Jun 12, 9:57 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 16 min |
| Jun 12, 10:20 PM EDT | Areal Flood Warning | IND | Decatur, Jennings, Rush | 4 hr |
| Jun 13, 1:28 AM EDT | River Flood Warning | IND | Shelby | 20 hr |
| Jun 13, 7:35 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 62 min |
| Jun 13, 5:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 50 min |
| Jun 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Putnam | 43 min |
| Jun 13, 6:44 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 25 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 49 min |
| Jun 13, 7:05 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 40 min |
| Jun 13, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 45 min |
| Jun 13, 7:37 PM EDT | Areal Flood Advisory | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 13, 7:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Madison | 38 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.